# SDR CALA2017110603933

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 93,904 hours, 9,489 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 415022
- Condition: Burned
- Location: Lavatory Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRANSIENT SMOKE LAVATORY ADVISORY MESSAGE DURING DESCENT WITH AN ELECTRICAL ODOR.  FOUND FLUORESCENT LIGHT BULB SOCKET BURNED IN THE LAVATORY BY THE L2 DOOR.  REPLACED THE SOCKET. ALSO CHANGED THE LIGHT BALLAST AS PRECAUTION IAW AMM 33-26-00-960-806 AND THE LAMPS IAW AMM 33-26-00-960-805. ALL OPS CHECKED GOOD, NO ODORS NOTED.
